Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 33, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 13, 2011, 4:27 AM CDT. It took effect at Apr 13, 2011, 5:00 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 4:27 AM CDT (09:27 UTC)
- In effect from
- Apr 13, 2011, 5:00 PM CDT
- Expired
- Apr 15, 2011, 4:58 AM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
837 WHUS73 KGRB 130927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT WED APR 13 2011 ...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST TO EAST WINDS EXPECTED THIS WEEK... .A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE ACCOMPANIED BY A BURST OF FAIRLY STRONG NORTHEAST WINDS. THE WIND WILL DIE BACK FOR A TIME...BUT THEN INCREASE AGAIN AS THE AREA GETS CAUGHT BETWEEN AN EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN CANADA AND A DEVELOPING STORM SYSTEM IN THE PLAINS. LMZ541>543-131730- /O.NEW.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CDT WED APR 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY. * A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS TO AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID-WEEK. SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * WAVES WILL INCREASE TO 4 TO 7 FEET FOR THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
8 follow-up statements
309 WHUS73 KGRB 131549 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1049 AM CDT WED APR 13 2011 ...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST TO EAST WINDS EXPECTED THIS WEEK... .A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE ACCOMPANIED BY A BURST OF FAIRLY STRONG NORTHEAST WINDS. THE WIND WILL DIE BACK FOR A TIME...BUT THEN INCREASE AGAIN AS THE AREA GETS CAUGHT BETWEEN AN EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN CANADA AND A DEVELOPING STORM SYSTEM IN THE PLAINS. LMZ521-522-140000- /O.EXA.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1049 AM CDT WED APR 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY. * A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS TO NEAR 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID- WEEK. SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * WAVES WILL INCREASE TO 2 TO 4 FT ON THE BAY THURSDAY. WAVE HEIGHTS ON THE BAY ARE FOR ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-140000- /O.CON.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1049 AM CDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT FRIDAY. * A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS NEAR 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID- WEEK. SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * WAVES WILL INCREASE TO 4 TO 7 FEET FOR THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS73 KGRB 132131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 PM CDT WED APR 13 2011 ...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST WINDS EXPECTED TO THE END OF THE WEEK... .A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA THIS EVENING. THE FRONT WILL BE ACCOMPANIED BY FAIRLY STRONG NORTHEAST WINDS WHICH WILL CONTINUE INTO THURSDAY...AS THE AREA GETS CAUGHT BETWEEN AN EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN CANADA AND A DEVELOPING STORM SYSTEM IN THE PLAINS. LMZ521-522-541>543-140600- /O.CON.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 PM CDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * NORTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS LATE THIS EVENING AND THEN CONTINUE OVERNIGHT AND THROUGH THE DAY ON THURSDAY. * WAVES WILL INCREASE TO 3 TO 5 FEET ON THE BAY AND NEARSHORE WATERS OF LAKE MICHIGAN OVERNIGHT...AND THEN REMAIN THAT WAY ON THE BAY THROUGH THURSDAY...WHILE BUILDING TO 4 TO 6 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS73 KGRB 140228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CDT WED APR 13 2011 ...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST WINDS EXPECTED TO THE END OF THE WEEK... LMZ521-522-541>543-141200- /O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 928 PM CDT WED APR 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * NORTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS OVERNIGHT AND THEN CONTINUE THROUGH THE DAY ON THURSDAY. * WAVES WILL INCREASE TO 3 TO 5 FEET ON THE BAY AND NEARSHORE WATERS OF LAKE MICHIGAN OVERNIGHT...WHICH SHOULD REMAIN THAT WAY ON THE BAY THROUGH THURSDAY...WHILE BUILDING TO 4 TO 6 FEET ALONG THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
758 WHUS73 KGRB 140928 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CDT THU APR 14 2011 ...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT... .EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS TODAY. THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO NORTHEAST WINDS WILL BE ON THE INCREASE AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH. LMZ521-522-541>543-141730- /O.EXT.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/ /O.NEW.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 428 AM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. * EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND TONIGHT. WINDS WILL INCREASE TO 30 KNOTS EARLY FRIDAY...AND REMAIN THAT STRONG THROUGH FRIDAY NIGHT. GALE FORCE GUSTS TO 40 KNOTS ARE POSSIBLE AT TIMES. * WAVES WILL BUILD TO 5 TO 8 FEET ON ICE-FREE AREAS OF THE BAY...AND TO 7 TO 11 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ JS
833 WHUS73 KGRB 141505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT THU APR 14 2011 ...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT... .EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS THIS AFTERNOON. THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG WITH HIGH WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH. LMZ521-522-541>543-142315- /O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/ /O.CON.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * WINDS: EAST TO NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH LATE TONIGHT. WINDS WILL INCREASE TO 30 KNOTS EARLY FRIDAY...AND REMAIN THAT STRONG THROUGH FRIDAY NIGHT. GALE FORCE GUSTS TO 40 KNOTS ARE POSSIBLE AT TIMES. * WAVES: WAVES WILL BUILD TO 5 TO 8 FEET ON ICE-FREE AREAS OF THE BAY...AND TO 7 TO 11 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
012 WHUS73 KGRB 142122 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT THU APR 14 2011 ...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT... .EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS THIS AFTERNOON. THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG WITH HIGH WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH. LMZ521-522-541>543-150600- /O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/ /O.CON.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 422 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY FRIDAY MORNING... AND THEN SHOULD INCREASE TO 35 KNOT GALES ON FRIDAY AFTERNOON INTO FRIDAY NIGHT. GALE FORCE GUSTS OF 40 TO 45 KNOTS WILL ALSO BE POSSIBLE AT TIMES. * WAVES: WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF THE BAY BY FRIDAY...WHILE WAVE HEIGHTS WILL REACH 6 TO 10 FEET ON THE LAKE BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
324 WHUS73 KGRB 150218 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 PM CDT THU APR 14 2011 ...EAST TO NORTHEAST GALES LIKELY ON FRIDAY AND FRIDAY NIGHT... .EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN CANADA WHILE A STORM SYSTEM IS INTENSIFYING IN THE SOUTHERN PLAINS. THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG WITH HIGH WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH. LMZ521-522-541>543-151200- /O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/ /O.UPG.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/ /O.NEW.KGRB.GL.W.0008.110415T1500Z-110416T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 918 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY FRIDAY MORNING... AND THEN SHOULD INCREASE TO 35 KNOT GALES ON FRIDAY AFTERNOON INTO FRIDAY NIGHT. GALE FORCE GUSTS OF 40 TO 45 KNOTS WILL ALSO BE POSSIBLE AT TIMES. * WAVES: WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF THE BAY BY FRIDAY...WHILE WAVE HEIGHTS WILL REACH 6 TO 10 FEET ON THE LAKE BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
514 WHUS73 KGRB 150958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 458 AM CDT FRI APR 15 2011 ...EAST TO NORTHEAST GALES EXPECTED THROUGH TONIGHT... .EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN CANADA WHILE A STORM SYSTEM INTENSIFIES IN THE PLAINS. THE STORM WILL BE HEADING TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN WISCONSIN BY LATE TONIGHT. EAST TO NORTHEAST WINDS...AND WAVES...WILL BE ON THE INCREASE AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH. LMZ521-522-541>543-151800- /O.CAN.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/ /O.EXT.KGRB.GL.W.0008.110415T0958Z-110416T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 458 AM CDT FRI APR 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM CDT SATURDAY. * EAST TO NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TODAY AND TONIGHT. GALE FORCE GUSTS ARE LIKELY...POSSIBLY REACHING 45 KNOTS AT TIMES. * WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF THE BAY...AND TO 8 TO 11 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 3:58 AM CDT, 29 minutes earlier.
Area forecast discussion, Apr 13, 3:58 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT WED APR 13 2011 .SYNOPSIS...TURNING COLDER. WET WX LIKELY RETURNING FOR THIS WEEKEND...AND POSSIBLY AGAIN DURING THE MIDDLE OF NEXT WK. CONSIDERABLE CHGS EXPECTED TO THE UPPER PATTERN ACRS NOAM DURING THE FIRST HALF OF THE FCST PERIOD. STG AMPLIFICATION WL CONT OVER THE ERN PAC THE NEXT FEW DAYS...WITH FLOW EVENTUALLY EVOLVING INTO FULL BLOWN REX BLOCK. THE BRANCH OF THE JET FLOWING ARND THE SRN SIDE OF THE BLOCK WL EDGE OVER FLAT RIDGING NR THE WEST COAST... THEN TURN ESE AND CARVE OUT UPR TROF OVER THE CENTRAL CONUS. MEANWHILE...THE BRANCH OF THE WESTERLIES FLOWING ARND NRN PORTION OF THE BLOCK WL HEAD SE ACRS CANADA...GENERATING A STG CONFLUENT ZONE WHERE IT REJOINS THE SRN STREAM OVER ERN CANADA. DURING THE LATTER HALF OF THE FCST PERIOD...PATTERN ACRS NOAM EXPECTED TO GRADUALLY EVOLVE TOWARD HAVING BROAD/FAIRLY DEEP TROF OVER MOST OF THE CONTINENT...WITH RIDGES NEAR THE COASTS. EARLY ON...EXPANSIVE AREA OF HIGH PRESSURE WL GET STRUNG OUT FM THE YUKON TO THE THE HUDSON BAY AREA...AND FEED THE COLD AND VERY DRY AIR SWD INTO THE NRN CONUS. THAT WL HAVE IMPLICATIONS ON JUST HOW FAST PCPN WITH SLOWLY EVOLOVING SRN STREAM CYCLONE WORKS INTO THE FCST AREA...AND POSSIBLY ON PCPN TYPE. TEMPS WL TURN COLDER TDA/TNGT...THEN AS FCST AREA REMAINS NR BASE OF FAIRLY DEEP UPR TROF THE REST OF THE PERIOD...READINGS SHOULD REMAIN AOB NORMAL. EXPECT A SIG PCPN EVENT THIS WEEKEND AS SLOW MOVG SRN STREAM CYCLONE CROSSES THE RGN. A SECOND EVENT POSSIBLE DURING THE MIDDLE OF NEXT WK...THOUGH MORE UNCERTAINTY WITH THAT. PCPN AMNTS WL PROBABLY END UP AOA NORMAL FOR THE PERIOD. && .SHORT TERM...TDA/TNGT/THU. PCPN OUT THERE RIGHT NOW NOT VERY IMPRESSIVE. LOW-LEVELS QUITE DRY AND STILL PRIMARILY JUST MID- CLDS WITH THE PCPN. WL MAINTAIN CHC POPS ACRS THE N...BUT MAY JUST END UP WITH SPRINKLES AT MOST LOCATIONS. TRIMMED/DLAD PCPN ACRS THE SE. THE AIR AHEAD OF THE FRONT WL BE RATHER MILD...BUT SUNSHINE WL BE LIMITED BY EXTENSIVE AREA OF HIGH AC THAT WL STREAM ACRS FM THE SW. STAYED CLOSE TO PREV FCST FOR MAX TEMPS. LOOKS LIKE A LITTLE BETTER FORCING TO ARRIVE LATE TDA/OVERNIGHT. NOTHING REAL STG BY ITSELF...BUT COMBO OF DIV BTWN BRANCHES OF UPR JET...TAIL OF NRN STREAM SHRTWV...WEAK QG...AND WK FRONTOGENETIC FORCING LIKELY TO RESULT IN SOME UPTICK IN THE LIFT/PCPN. SHIFTED MAX POPS...THOUGH STILL IN CHC CATEGORY...SWD SOME AS BY THEN THE N SHOULD BE STARTING TO DRY OUT. COULD STILL BE SOME SHSN OR FLURRIES ALONG THE NRN EDGE OF THE PCPN AS COLDER AIR ARRIVES SWD. LINGERING PCPN SHOULD SHIFT SW AND OUT OF THE AREA THU. WENT MORE AGGRESSIVE WITH CLEARING FM THE N DURING THE DAY. COULD BE SOME HIGH CLDS LINGERING...BUT LOW AND MIDDLE LEVELS SHOULD CLEAR OUT OVER AT LEAST THE NRN 1/3 OF THE FCST AREA EXPECT COLD FRONT AT THE LEADING EDGE OF THE CANADIAN AIR TO SURGE SSWWD OVER THE BAY/LAKE...AND ERN WI...STARTING LATE THIS AFTN AND FINALLY CLEARING THE AREA THIS EVENING. THIS COULD COME THROUGH AS A PNEUMONIA FRONT...WITH A SHARP DROP IN TEMPS AND SUDDEN WIND SHIFT TO THE NE WITH STG GUSTS. WL ISSUE SC.Y STARTING AT 22Z TO ATTEMPT TO CAPTURE THE STG WIND GUSTS RIGHT BEHIND THE FRONT. WINDS WL PROBABLY SETTLE BACK FOR A WHILE...BUT WILL INCR AGAIN AS THE HIGH CONTS TO BUILDS SEWD ACRS SRN CANADA AND CYCLONE DEVELOPS OVER THE PLAINS. WAVES WL ALSO EVENTUALLY INCREASE TO SC.Y LEVELS. SO WL JUST RUN THE SC.Y THROUGH END OF THE NSH PERIOD. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ONE TRANQUIL NIGHT IS IN STORE BEFORE FORECAST BECOMES COMPLICATED THROUGH MUCH OF THE FORECAST PERIOD. ON THURSDAY NIGHT...DRY EASTERLY FLOW FROM CANADIAN HIGH AND 500MB RIDGE AXIS WILL KEEP THE AREA DRY. WITH SYSTEM WELL TO THE SOUTH AND RIDGING OVERHEAD...HAVE LOWERED CLOUD COVER AND LOWERED MIN TEMPERATURES A FEW DEGREES THINKING THERE WILL BE LESS CLOUD COVER. ON FRIDAY...SYSTEM ACROSS THE SOUTHERN PLAINS WILL WORK TOWARDS WISCONSIN. PRECIPITATION AHEAD OF IT WILL HAVE TO FIGHT DRY EASTERLY FLOW WHICH WOULD SUPPORT A SLOWER ARRIVAL TO THE AREA. THE NEW WRF/ECMWF HAVE FOLLOWED THIS TREND AND HAVE DECIDED TO DELAY THE ONSET OF THE PRECIPITATION. WILL KEEP FRIDAY MORNING DRY...THEN ADDED A CHANCE OF RAIN FRIDAY AFTERNOON. STRONG EASTERLY WINDS ARE EXPECTED AHEAD OF APPROACHING SYSTEM WITH WINDY CONDITIONS EXPECTED WITH GUSTS AROUND 35 MPH. HIGHS WILL REMAINS IN THE 30S ALONG THE LAKE AND BAY WITH READINGS INLAND IN THE 40S. WARMEST READINGS WILL BE FOUND ACROSS NORTH CENTRAL WISCONSIN WITH MORE SUNSHINE EXPECTED. THE STORM AND ITS ASSOCIATED PRECIPITATION WILL CONTINUE TO WORK NORTHWARD INTO THE AREA DURING THE EVENING. WILL HAVE CHANCE POPS ACROSS THE NORTH WITH CATEGORICAL OVER THE SOUTH...THEN CATEGORICAL POPS EVERYWHERE AFTER MIDNIGHT. 12Z APR 12 AND 00 APR 13 MODELS RUNS SHIFTED SYSTEM A LITTLE FURTHER NORTH AND ARE CONSIDERABLY WARMER THAN LAST NIGHT. STILL MANY QUESTIONS LINGER DUE TO EVAPORATIVE COOLING ISSUES AND AMOUNT OF A WARM AIR WORKING INTO THE REGION DURING THE NIGHT. LATEST 00Z GFS ENSEMBLE MEMBERS INDICATED THAT PRECIPITATION ON THIS RUN SHOULD BE MAINLY RAIN ACROSS GREEN BAY...THE FOX CITIES EAST TO THE LAKE. PRECIPITATION TYPES BECOME MURKY AS GFS ENSEMBLE MEMBERS PROBABILITIES NOT AS HIGH FOR ANY ONE TYPE OF PRECIPITATION AS SOME MEMBERS WOULD FAVOR MORE RAIN THAN SNOW WHILE OTHER FAVORED MORE SNOW. LOOKING AT THE SREF ENSEMBLE MEMBERS...THERE ARE SOME MEMBERS HANGING ONTO THE COLDER BIAS...THEREFORE LATER MODEL RUNS MAY SHOW SOME SHIFTING OF THE RAIN SNOW LINE. THE OPERATIONAL WRF MODEL WAS THE MOST BULLISH WITH WARM AIR AROUND 850MB WORKING INTO CENTRAL AND NORTH CENTRAL WISCONSIN. WILL HAVE MAINLY RAIN/SNOW MIX NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. AT THIS TIME...THE BEST CHANCE FOR AN ACCUMULATING SNOWFALL WILL BE NORTH AND WEST OF A WISCONSIN RAPIDS TO IRON MOUNTAIN LINE... HOWEVER IT IS EXPECTED TO CHANGE SOME OVER THE NEXT FEW MODEL RUNS. PRECIPITATION TYPE ISSUES LINGER INTO SATURDAY MORNING DEPENDING ON THE MODEL OF CHOICE DUE TO AMOUNT OF WARM AIR PULLED INTO THE SYSTEM. WENT WITH A RAIN SNOW MIX MOST PLACES EXCEPT FAR NORTH WHERE I WENT ALL SNOW. AS FAR AS ACCUMULATIONS ARE CONCERNED BETWEEN FRIDAY NIGHT AND SATURDAY...IT IS STILL UP IN THE AIR DEPENDING ON WHICH PRECIPITATION TYPE DOMINATES. IF MORE SNOW FALL...COULD BE 3 TO 6 INCHES OVER THE FAR NORTH IF EVERYTHING WORKS OUT. PRECIPITATION SHOULD BEGIN TO DIMINISH OR END DURING THE LATER SATURDAY AFTERNOON AND EVENING AS SYSTEM PULLS AWAY. DRY CONDITIONS ARE EXPECTED ON MONDAY. MODELS NOW SHOWING WEAK WARM ADVECTION AS SYSTEM MOVES SOUTH OF THE AREA SUNDAY NIGHT. ADDED A SMALL CHANCE OF RAIN GENERALLY SOUTH OF HIGHWAY 29. ON TUESDAY...GFS MODEL WAS INDICATING LOW PRESSURE NEAR CHICAGO WITH COPIOUS AMOUNTS OF PRECIPITATION. PERUSAL OF THE GFS ENSEMBLE MEMBERS...THERE WAS NO SUPPORT BY THE GFS ENSEMBLE SURFACE LOW MODEL POSITIONS OR GFS ENSEMBLE QPF TO SUPPORT THE OPERATION GFS MODEL. AFTER LOOKING AT THE CANADIAN/ECMWF...IT APPEARS THE GFS IS TOO FAST AS THE CANADIAN/ECMWF HAVE THIS SYSTEM MOVING IN THE SAME GENERAL LOCATION ON WEDNESDAY. && .AVIATION...THUS FAR...CIGS ASSOC WITH AREA OF SHRA OVER MN HAVE HELD UP WELL...WITH VFR CONDITIONS PREVAILING. THAT WL PROBABLY STILL BE THE CASE EARLY TDA AS THE CLOUD BAND MOVES INTO NRN WI. BUT EXPECT CIGS TO EDGE DOWNWARD TNGT AS PCPN INCREASES A BIT ALONG THE FRONT. && .MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH THURSDAY NIGHT FOR PERSISTENT NORTHEAST FLOW. EASTERLY FLOW EXPECTED TO INCREASE ON FRIDAY. GALE FORCE GUSTS ARE POSSIBLE FRIDAY INTO SATURDAY. ADDITIONAL MARINE HEADLINES ARE EXPECTED DURING THIS PERIOD. && .HYDROLOGY...MOST RIVERS HAVE CRESTED OR ARE CRESTING...AND STARTING TO HEAD BACK DOWN. THAT SHOULD GIVE US SOME ROOM TO HANDLE THE WATER THAT WL END UP IN THE RIVERS FM PCPN BROUGHT BY THE WEEKEND STORM. DELAY IN ARRIVAL OF THE PCPN WL ALSO HELP. IN ADDITION...THE GROUND IS THAWED OR CLOSE TO BEING THAWED...AND THE SNOW MELT IS PRETTY MUCH OVER. SO ALTHOUGH RIVERS MAY HEAD BACK UP THIS WEEKEND...AT THIS POINT IT APPEARS THAT ANY CRESTS WL BE BLO WHAT WE/VE SEEN THE PAST FEW DAYS. FINAL CONCERN IS THE LINGERING ICE ON THE BAY AND LAKE WINNEBAGO. STLT IMAGERY FM TUE INDICATED ICE COVERING ABOUT 1/3 OF LAKE WINNEBAGO...AND LOCATED ALONG THE NERN SHORE. MOST OF THE BAY WAS ICE FREE...BUT 2 SIG PATCHES OF ICE REMAINED. ONE WAS FM DYCKESVILLE TO NAMUR...WITH ANOTHER FM STURGEON BAY TO EGG HARBOR. IT/S NOT CLEAR WHETHER THE ICE ON THE BAY AND LAKE WINNEBAGO WAS ATTACHED TO SHORE OR JUST DRIFTING AROUND WITH THE WIND. IF IT IS DRIFTING...OR GETS DETACHED AND STARTS DRIFTING...THERE IS SOME POTENTIAL FOR ICE SHOVES INTO THE FAR SRN PART OF THE BAY OF GREEN BAY...AND THE WEST SHORE OF LAKE WINNEBAGO FM OSH SWD...WHEN NE WINDS PICK UP STARTING TNGT AND CONTINUING FOR SEVERAL DAYS. WINDS MAY NOT BE STG ENOUGH TO GUARANTEE SIG ICE SHOVES...BUT SITN WL NEED TO BE WATCHED. WL ISSUE SPS ON THIS POSSIBILITY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/ECKBERG
Hazardous weather outlook, Apr 13, 4:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CDT WED APR 13 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 415 AM CDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A BRIEF PERIOD OF FAIRLY STRONG NORTHEAST WINDS IS POSSIBLE ALONG THE SHORES OF THE BAY OF GREEN BAY AND LAKE MICHIGAN. THE GUSTS SHOULD BEGIN OVER NORTHERN DOOR COUNTY DURING THE LATE AFTERNOON...THEN SURGE SOUTH DOWN THE LAKE AND BAY DURING THE EARLY TO MIDDLE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SIGNIFICANT RAIN OR SNOW IS POSSIBLE FRIDAY THROUGH SATURDAY AS A STORM SYSTEM MOVES SLOWLY TOWARDS THE GREAT LAKES FROM THE SOUTHERN PLAINS. THE EXPECTED TRACK OF THE STORM WOULD BRING MOSTLY RAIN TO NORTH CENTRAL AND NORTHEAST WISCONSIN. HOWEVER A SMALL SHIFT TO THE TRACK COULD RESULT IN A SIGNIFICANT LATE SEASON SNOWFALL... ESPECIALLY ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-141100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 415 AM CDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT A BURST OF FAIRLY STRONG NORTHEAST WINDS IS EXPECTED TO SURGE SOUTH DOWN THE BAY AND LAKE LATE THIS AFTERNOON AND THIS EVENING. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT CONDITIONS DUE TO GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE INTO THURSDAY NIGHT. EASTERLY GALE CONDITIONS ARE POSSIBLE LATE THURSDAY NIGHT INTO SATURDAY AS STRONG LOW PRESSURE APPROACHES FROM THE SOUTHERN PLAINS STATES. JS/ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.